Browse

Title

전체
All A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
  • Sort by
  • In order
  • Results/Page
  • Authors/record

Showing results 12 to 15 of 15

Issue DateTitle / Author(s) / CitationFileAltmetrics
2017-12

Lee, Kyeong-Hwa

ZDM - International Journal on Mathematics Education, Vol.49 No.7, pp.995-1008

DOI
2022-09

Choi, Myungho; Kwak, Minki; Kim, Suh-Ryung

Discrete Mathematics, Vol.345 No.9, p. 112950

DOI
2022-01

Jung, Ji-Hwan; Kim, Suh-Ryung; Yoon, Hyesun

Linear and Multilinear Algebra

DOI
2020-03

정인우; 조한혁

학교수학, Vol.22 No.1, pp.161-181

DOI
1